# SDR CALA2010061000266

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C277997
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON BOTTOM OF FWD FUSELAGE AT STATION 197 AND A FEW INCHES RIGHT OF CENTER LINE REF ECRA 5331-01463.  INSP DENT PER ECRA PART 1 STEP 1-5.  NO DEF C/W ECRA 5331-01463 REV B PART 1A.  PLACED ON DIP C/N 00814.  ACCOMPLISH EC FOR WORK PERFORMED.  DIP REMAINS RA 5331-01463 PART 1A AFTER 1 FLT CYCLE & NOT TO EXCEED 3 FLT CYCLE.  INSPECT PART 2 AT INTERVALS NOT TO EXCEED 50 FLT CYCLE AND REPAIR PER PART 3 ON OR BEFORE 01/31/2010.  PERFORMED HFEC INSPECTION OF SKIN, NO CRACKS NOTED IN DAMAGED AREA PER ECRA 5331-01463 PART 2.  PERFORMED HFEC INSPECTION OF AFFECTED AREA IAW ECRA 5331-01463 REV B PART 2 NO FURTHER DEFECTS NOTED DIP REMAINS INSPECTED PER ECRA 5331-01463B PART 2.  NO CRACK INDICATIONS PRESENT.  DIP REMAINS INSPECTED AREA PER ECRA 5331-01463B PART 2.  NO DISCREPANCY NOTED.  PERFORMED HFEC REF ECRA PART 2.5331-01463.  NO DEFECTS NOTED AT THIS TIME.  DIP REMAINS PERFORMED HFEC INSPECTION AT FUSELAGE STA 197 REF ECRA 5331-0146 3 NO DEFECTS NOTED AT THIS TIME DIPS REMAINS INSPECTED DENT PER ECRA 5331-01463 REV B, PART 2.  NO CRACK INDICATIONS NOTED. DIP REMAINS.  PERFORMED HFEC AT DENT FUSELAGE STA 197 NO DEFECTS NOTED DIP REMAINS INSPECTED AREA PER PART 2 OF ECRA 5331-01463.  NO DEFECTS NOTED AT THIS TIME.  DIP REMAINS.  PERFORMED HFEC INSPECTION PER PART 2 OF EC/RA 5331-01463.  NO DEFECTS NOTED.  DIP REMAINS.  PERFORMED HFEC INSPECTION PER ECRA 5331-01463 PART 2.  NO CRACKS NOTED IN DAMAGE AREA.  DIP REMAINS  WPB QC 791 INSPECTED PER EC.
